I've been taking Lutera for like 6 months. Usually before I get my period I get really emotional. Like frustrated, angry, irritated and I cry really easily. It's easy to blame it on my period. Joking that I have PMDD. I read about it and I have close to all of the symptoms. But my period has come and gone and I'm still easily upset. I'm wondering if it could be my birthcontrol? Or that I've just become an emotional girl. Because I do have a boyfriend and since him I seem to be a lot more sensitive. It probably is just that "love" thing? Or is there anyway to tell if it's the birth control?
I actually went back and looked at a post I've done before when I had first started taking Lutera and I was having problems with my mood. *sigh* Do I just really need some counseling or something?
Its the birth control pill. I have been taking it for 5 months now and my boyfriend says am always mad.Which is trueI get upset for every little thing.Other than the mood swings I have had no other affect